# SDR AMTA200700394

- Difficulty date: August 17, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR GALLEY LT SIDE FLASHLIGHT DID NOT BLINK.  REMOVED AND REPLACED GALLEY FLASHLIGHT BATTERY, OPS CHECK GOOD. (K)
